Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Scientific computing in Great Britain


Author: J. R. Womersley
Journal: Math. Comp. 2 (1946), 110-117
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1946-0016683-X
MathSciNet review: 0016683
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. J. Comrie, Accountants' J., v. 45, 1927, p. 42.
  • [2] L. J. Comrie, Office Machinery Users' Assoc., Trans., 1927, p. 30.
  • [3] L. J. Comrie, R.A.S., Mo. Notices, v. 88, 1928, p. 506.
  • [4] L. J. Comrie, R.A.S., Mo. Notices, v. 92, 1932, p. 523.
  • [5] L. J. Comrie, R. Statistical So., J., v. 3, 1936, suppl., p. 87.
  • [6] A. C. Aitken, Edinburgh Math. So., Proc., s. 2, v. 3, 1932, p. 56.
  • [7] L. F. Richardson & J. A. Gaunt, R. So. London, Trans., v. 226A, 1927, p. 299f.
  • [8] D. R. Hartree & J. R. Womersley, R. So. London, Proc., v. 161A, 1937, p. 353.
  • [9] R. V. Southwell, Relaxation Methods in Engineering Science. A treatise on approximate computation, Oxford Engineering Science Series, Oxford University Press, New York, 1940. MR 0005425
  • [10] G. F. J. Temple, R. So. London, Proc., v. 169A, 1939, p. 476f.
  • [11] D. N. de G. Allen, R. V. Southwell & Gillian Vaisey, R. So. London, Proc., v. 183A, 1945, p. 258. This paper gives references to earlier papers.
  • [12] G. A. R. Foster, Textile Institute, Manchester, J., v. 27, 1936, p. T37.
  • [13] G. A. R. Foster, Textile Institute, J., v. 22, 1930, p. T18.
  • [14] G. A. R. Foster, Textile Institute, J., v. 58, 1946.
  • [15] G. A. R. Foster, R. Statistical So., J., v. 13, 1946, suppl. (in the press).
  • [16] L. B. C. Cunningham & W. R. B. Hynd, idem, 1946.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1946-0016683-X
Article copyright: © Copyright 1946 American Mathematical Society